Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Missfig59

We should all strike against Yaz

Okay so maybe striking against Yaz might be a bit extreme...maybe. Clearly everyone reacts differently to the BAJILION of different pills they have out there on the market. So I'm very jealous of any of you that have seen positive side effects from Yaz!

BUT! In my case, I'm not so lucky. I've been on Yaz for the past 3 months and hooo boy...not very fun. The first month seemed to be going great. I was throwing up in the morning, yeah sure, but my acne started to slowly die down. I've been dealing with acne for the longest time and I'm really sick of it. I've tried every cream, pill, gel, blahblahblah on the market (like a lot of you here, as I've read) and the derm finally said that I should try a BCP.

By the second month, my acne started to flare up again. I wasn't pleased. I also started to get pretty moody about things and I was getting a period every other week. I decided, heck, I'll stick with the 3 months just to see if this changes.

By the third month, I was convinced that the pill was a creation made to curse us all. I was moody, not interested in many things, not motivated, snappy, still had way too many periods and my acne was a MESS. I started to get cysts all over my jaw and around my mouth. I had about 5 cysts near the corner of my lip and it hurt just to smile.

Also, am I the only one that experienced strange joint pain? Even just bending down to pick something up, my knees would crack and pop so loud and hard. I dance as a job so...it's just weird to have every bone in my body snapping for hours during work once I started this pill.

Sooooo! Now I'm switching to Loestrin 24 fe as of today. I've been reading some of the comments on here and it seems like some of you don't like this pill either. Uh oh. As long as it doesn't make me breakout like a pimple fountain, I'll be happy. We'll see! I'm basically just on a BCP now so I can start accutane in a few weeks.

Anyone have any juicy Loestrin 24 fe stories?

Share this post


Link to post
Share on other sites

agree!! same thing happened to me. i was only on it for 2 months earlier this spring and im still recovering from the many ways it screwed me up. ive decided i will never go on any pill again!

Share this post


Link to post
Share on other sites

I first started taking birth control because I didn't have my period for a couple of months & plus I had somewhat blemished skin & heard birth control could help clear that up.

I first tried Yasmin (which made me too moody, but did make my boobs bigger; that I liked lol), then switched over to Yaz ( didn't really notice any negative side effects, besides low sex drive), then my gyno suggested Loestrin 24 which I did like (I seemed the most normal on this one).

After about a 7-9 months of being on Loestrin 24 I decided to quit because I didn't really need it & wanted to see if my periods had gone back to normal. Well about 3-4 months later, again no period & my skin took a turn for the worst! I developed pimples all along my temples & on the center of my face. I don't know if this is a side effect from Loestrin, but my skin has never been this bad. I went back on Loestrin & started having my periods again, but my skin still looked the same.

I'm now back on Yaz, & my skin looks a tad better, but I'm still getting 2-3 new pimples everyday. Hopefully the routine will work for me!

Share this post


Link to post
Share on other sites

Yaz is dangerous. There are numerous law suits against Bayer, the makes of yaz, for serious heart, gallblader and other other problems even death of family members.Please do not take this drug. See if there is another birth control pill you can get on, and if need be take spirolactanone. Spiro can be dangerous, but under dr's care should be okay. Its much safer than yaz, and has been around for a long time and nothing really serious has happened with spiro. If you havent tried that, and you think your acne is hormonal, give spiro a try before you do yaz. Yaz and spiro are chemically similar, but that small difference in chemical structure has caused a whole lot of problems for people. Be safe, be smart.

Share this post


Link to post
Share on other sites

This is my second week on loestrin 24 fe and i am doing great my face is slowly making improvements.......

unfortunitly i just found out on wed. that i have a tumor on my pituitary gland..which has caused many problems including my acne but after i see the endocrinologist i will be on meds to shrink the tumor which should help my acne..

before this tumor----I rarely had a pimple....

i plan on continuing the loestrin 24 fe to help my periods though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×